Psyche: A Journal of Entomology

Psyche: A Journal of Entomology / 1912 / Article

Open Access

Volume 19 |Article ID 083936 | https://doi.org/10.1155/1912/83936

William Morton Wheeler, "New Names for Some Ants of the Genus Formica", Psyche: A Journal of Entomology, vol. 19, Article ID 083936, 1 page, 1912. https://doi.org/10.1155/1912/83936

New Names for Some Ants of the Genus Formica

Abstract

This article has no abstract.

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views128
Downloads362
Citations